# SDR WX0A071881

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER BEAM CORRODED STATION 1155 TO 1212.  REMOVED DAMAGED AREA & INSTALLED REPAIR DOUBLER IAW SRM 53-05 & STS EA 10-2014-024.
